Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

184 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes reddish bump like structure behind neck?

Answered by
Dr.
Dr. VINAY KUMAR

Dermatologist

Practicing since :1980

Answered : 480 Questions

default
Posted on Tue, 27 Oct 2015 in Skin Hair and Nails
Question: Experinceing reddish bump like structure! ! on back of my neck !!
doctor
Answered by Dr. VINAY KUMAR 31 minutes later
Brief Answer:
Few simple measures should be sufficient to control problem

Detailed Answer:
Hello!

Welcome to this site!
I am Dr V XXXXXXX a Sr Consultant Dermatologist.

I have seen and examined your picture and noted your details.

This very closely resembles an insect bite.
In view of the high probability of this being an irritant response, which is a fairly common skin condition in skin patients, I suggest the following measures and most often with very good outcome.

1 The area needs to be cleaned with just plain water (avoiding any antispetics or disinfectants)

2 Use of a cream containing some steroid in combination with antibiotic is recommended for any patients in such a condition. Betamethasone/ Fluticasone with Mupirocin is a good choice.

3 Anti allergic like Cetirizine relieves itching as well as helps in clearing symptoms due to inflammation.

4 Keep the part protected from further assault by insects which usually become more active when we are asleep.

5 Wait for a couple of days before you expect to notice any improvement as the intensity of response depends upon the quantum of irritant secretions deposited in the lesion.

I hope you will get well soon.

With best wishes from our team, always!
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,   ,   ,  

Recent questions on  Mupirocin

doctor1 MD

Hello i was diagnosed with impetigo last wed and the doctor prescribed oral antibiotics kaflex 500 mg 3 times a day for 10 days aswell as mupirocin 2% A week has passed and i do not notice any improvement i still have the soars aswell as a itch on the affected areas and ive noticed that when i put the mupirocin it leaves the areas dry and crusty please advise me on what to do next thank you for your time

doctor1 MD

Hi sorry to bother I am a 26 year old female and I have just noticed this hickie looking mark on my inner thigh. I have no idea where it came from and I just noticed it so it has to have only been there a day or 2 at most. It does not itch, hurt, and it has a flat normal skin feeling surface. I just now put a cream I have on it mupirocin 2%. I ve never had anything like this before and no other spots on my body. Thank you

doctor1 MD

Hello I'm trying to figure out what is on my inner thigh it is sore and the skin is very soft and the red is a little swollen, I just noticed this today.

doctor1 MD

My baby is 10 days ... He got pus filled boil on his umbical cord... I have attached image for reference... is it normal or something to worry

doctor1 MD

use of mupirocin ointment nasally
I am having I spinal fusion in the morning and was instructed to use mupirocin nasally prior to arrival. the mupirocin I received from the pharmacy is 2% ointment when I read the internal literature it said not to use in the nose but that there are nasal forms of the medicine. I think I tecieved the wrong stuff from the pharmacy that being said. should I still use it or wait and see what the doctor would like to do in the morning?

doctor1 MD

Patient : About two weeks ago, I developed small, red bumps and red irritation around my mouth. It proceeded to worsen so went to a walk-in appointment with dermatologist . I was prescribed a general anti-biotic and face cream. Getting no better,...

doctor1 MD

Can anything be done to get rid of crusty spots in my nostrils ? They are not sore and do not bleed, but they won't go away. My ENT doctor gave me Mupirocin ointment,, and I used it nightly for weeks on end finally giving up as it did nothing. My complaint with him was that had lost my sense of smell a couple of years ago. I cannot smell good or bad odors. After I had a nasal X-ray, he told me that my sinus passages were clear, and no infection. I have used over many years a OTC Nasal spray, and wondered if that has damaged my sense of smell ? I I live alone and have to triple check myself to make sure the gas jets on my stove are off. The Dr. said it would come back, but it is now 6 months later and still not a thing !Sue Cadman